# SDR YENA201902010052

- Difficulty date: February 1, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 61,415 hours, 21,692 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 20499004
- Part serial: 8688
- Condition: Odor
- Location: Cabin
- Part time: 55,863 hours, 19,853 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 858, PBI-HPN. LEVEL 1 FUMES EXPERIENCED IN CKPT BY BOTH PILOTS ON DEPARTURE FCOM GUIDANCE FOLLOWED. PACK 1 OFF SEEMED TO DO THE MOST HELP. ( PACKS - SINGLE (SPEEDBRAKES OK) (N503-N665) ); R&R PACK NR 1 OZONE FILTER IAW AMM 21-51-41. OPS CK GOOD. NO FURTHER DEFECTS NOTED. MX4 UPDATED. MCC NOTIFIED. PLACARD REMOVED.
